# SDR SWI2023F00086

- Difficulty date: April 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG COMPARTMENT - BRACKET SECURING FS 193 TO OTBD INTERCOSTAL HAS SUSPECTED CRACK - APROX WL 68       (C-CHECK RO 6/20/2023)    REPLACED AND INSTALLED FABRICATED BRACKET ON ADG COMPARTMENT - BRACKET SECURING FS 193 TO OTBD INTERCOSTAL APROX WL 68. REF REO 601R-53-11-3865 REV -- DATED: 2023-05-08 AND DRW 600-33252 REV -ECOMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337
